# SDR DHL2007785021

- Difficulty date: November 7, 2007
- Submitted: February 9, 2008
- Operation: Air carrier
- Aircraft: N785AT
- Make and model: Boeing 727214
- Aircraft serial: 21691
- Aircraft time: 60,872 hours, 40,673 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1172
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAG PIT HAS CORROSION WITH EXFOLIATION ON STRINGER 30 RT BS 1172.  REMOVED INTERCOSTAL AND FITTING IAW B-727 SRM 51-30-2, CUT OUT DAMAGED STRINGER 30 SECTION, FABRICATED STRINGER REPAIR SPLICE IAW B-727 SRM 53-10-3 FIGURE 1 AND 53-10-2 FIGURE 5.  FABRICATED NEW INTERCOSTAL AND REPLACED, HEAT TREATED MATERIAL IAW ER 2-37153-801 REV A IAW DRAWING 69-17303.  INSTALLED NEW FITTING P/N 69-13383-1 PO NR 7308530 AND INSTALLED REPAIR PARTS AT BS 1166 TO BS 1183 STRINGER 30 IAW B-727 53-10-3 FIGURE 1 AND SRM 51-30-2.
